# SDR ZZDA2010337

- Difficulty date: August 1, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FWD CAPTAIN'S WINDOW AREA DENTED FROM BIRD STRIKE.  ACCOMPLISHED CLASS II DOUBLER REPAIR PER B717 DRAWING SG9530002 AND EA17-53-02505IR.  REF NR2865.
